# SDR SWIA200312736

- Difficulty date: December 25, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 11,359 hours, 15,396 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 821
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 7,078 hours, 9,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BATTERY POWER IS APPLIED, SHAKER OPERATES CONTINUOUSLY ON F/O'S SIDE.  REPLACED STALL WARNING COMPUTER AND PANEL.  OPS CHECK GOOD.  STALL WARNING PANEL  P/N:  120-34428-001.
